Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Robust Stability of Polynomial Matrices

Author(s):

M. Sebek, F. Kraus
Conference/Journal:

IFAC World Congress, San Francisco, USA, vol. H, pp. 381-384
Abstract:



Year:

1996
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@InProceedings { SebKra:1996:IFA_1161,
    author={M. Sebek and F. Kraus},
    title={{Robust Stability of Polynomial Matrices}},
    booktitle={IFAC World Congress},
    pages={381--384},
    year={1996},
    address={San Francisco, USA},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1161}
}
Permanent link